Vol. 10, No. 5, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Domination with decay in triangular matchstick arrangement graphs

Jill Cochran, Terry Henderson, Aaron Ostrander and Ron Taylor

Vol. 10 (2017), No. 5, 749–766
Abstract

We provide results for the exponential dominating numbers and total exponential dominating numbers of a family of triangular grid graphs. We then prove inequalities for these numbers and compare them with inequalities that hold more generally for exponential dominating numbers of graphs.

Keywords
domination, distance, triangular grid graphs
Mathematical Subject Classification 2010
Primary: 05A20, 05C69
Milestones
Received: 11 September 2015
Revised: 14 July 2016
Accepted: 24 July 2016
Published: 14 May 2017

Communicated by Glenn Hurlbert
Authors
Jill Cochran
Department of Mathematics and Computer Science
Berry College
Mount Berry, GA 30149
United States
Terry Henderson
Department of Mathematics and Statistics
Wake Forest University
Winston-Salem, NC 27109
United States
Aaron Ostrander
Department of Physics
University of Maryland
College Park, MD 20742
United States
Ron Taylor
Department of Mathematics and Computer Science
Berry College
Mount Berry, GA 30149
United States